Digital Library
Close Browse articles from a journal
 
<< previous    next >>
     Journal description
       All volumes of the corresponding journal
         All issues of the corresponding volume
           All articles of the corresponding issues
                                       Details for article 10 of 12 found articles
 
 
  Superminimal surfaces in hyperquadric Q2
 
 
Title: Superminimal surfaces in hyperquadric Q2
Author: Wang, Jun
Fei, Jie
Appeared in: Frontiers of mathematics in China
Paging: Volume 15 () nr. 5 pages 1035-1046
Year: 2020-10-16
Contents:
Publisher: Higher Education Press, Beijing
Source file: Elektronische Wetenschappelijke Tijdschriften
 
 

                             Details for article 10 of 12 found articles
 
<< previous    next >>
 
 Koninklijke Bibliotheek - National Library of the Netherlands